Determinateness of certain almost-borel games

Journal of Symbolic Logic 50 (3):569-579 (1985)
  Copy   BIBTEX


We prove (in ZFC Set Theory) that all infinite games whose winning sets are of the following forms are determined: (1) (A - S) ∪ B, where A is $\Pi^0_2, \bar\bar{S}, 2^{\aleph_0}$ , and the games whose winning set is B is "strongly determined" (meaning that all of its subgames are determined). (2) A Boolean combination of Σ 0 2 sets and sets smaller than the continuum. This also enables us to show that strong determinateness is not preserved under complementation, improving a result of Morton Davis which required the continuum hypothesis to prove this fact. Various open questions related to the above results are discussed. Our main conjecture is that (2) above remains true when "Σ 0 2 " is replaced by "Borel"



    Upload a copy of this work     Papers currently archived: 74,213

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library


Added to PP

17 (#633,894)

6 months
1 (#414,449)

Historical graph of downloads
How can I increase my downloads?

Author's Profile

Robert Wolf
Southern Illinois University Edwardsville

Citations of this work

No citations found.

Add more citations

References found in this work

No references found.

Add more references